# SDR CALA2023042401237

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 75,148 hours, 32,267 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 1312A000001
- Part serial: 1312A00L1000171
- Condition: Failed
- Location: Pack 2
- Part time: 767,535 hours, 728,774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR PACK 2 REG FAULT...FLIGHT DECK TEMP UNCONTROLLABLE...AT 84 DEGREES AND CLIMBING. POST FLIGHT REPORT INFO REMOVED RIGHT PACK PANEL 192FB FOR TROUBLESHOOTING ACCESS. REPLACED PACK 2 TURBINE BYPASS VALVE (30HH) REF AMM 21-63-00-720-001-A. VERIFIED ALL ZONE TEMPS DRIVE HOT AND COLD :1 21-61-53/401. OPS AND LEAK CHECKS GOOD. PERFORMED OPERATIONAL AS REQUIRED. RE-INSTALLED PANEL 192KB REF AMM.   FUNCTIONAL TEST OF THE COCKPIT AND CABIN TEMP CONTROL REF AMM.
